RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1894, Volume 17, Number 3, Pages 538–543 (Mi msb7282)  

Première section

On integers $N$ such that the number of divisors of $N$ equals the number of integers less than $N$ and prime to it [Ueber die Zahlen $N$, für welche die Anzahl der Teiler gleich der Anzahl der Zahlen, welche prim mit $N$ und kleiner als $N$ sind]

A. Minine


Full text: PDF file (253 kB)

Bibliographic databases:

Citation: A. Minine, “On integers $N$ such that the number of divisors of $N$ equals the number of integers less than $N$ and prime to it [Ueber die Zahlen $N$, für welche die Anzahl der Teiler gleich der Anzahl der Zahlen, welche prim mit $N$ und kleiner als $N$ sind]”, Mat. Sb., 17:3 (1894), 538–543

Citation in format AMSBIB
\Bibitem{Min94}
\by A.~Minine
\paper On integers $N$ such that the number of divisors of $N$ equals the number of integers less than~$N$ and prime to~it [Ueber die Zahlen~$N$, f\"ur welche die Anzahl der Teiler gleich der Anzahl der Zahlen, welche prim mit $N$ und kleiner als $N$ sind]
\jour Mat. Sb.
\yr 1894
\vol 17
\issue 3
\pages 538--543
\mathnet{http://mi.mathnet.ru/msb7282}
\zmath{https://zbmath.org/?q=an:25.0277.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7282
  • http://mi.mathnet.ru/eng/msb/v17/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:144
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020